Commenced in January 2007
Paper Count: 30135
Existence and Uniqueness of Positive Solution for Nonlinear Fractional Differential Equation with Integral Boundary Conditions
Authors: Chuanyun Gu
Abstract:By using fixed point theorems for a class of generalized concave and convex operators, the positive solution of nonlinear fractional differential equation with integral boundary conditions is studied, where n ≥ 3 is an integer, μ is a parameter and 0 ≤ μ < α. Its existence and uniqueness is proved, and an iterative scheme is constructed to approximate it. Finally, two examples are given to illustrate our results.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1339329Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 598
 Samko S G, Kilbas A A, Marichev O I.; Fractional integral and derivatives: theory and applications, Switzerland: Gordon and Breach, 1993.
 Podlubny I.; Fractional differential equations, mathematics in science and engineering, New York: Academic Press, 1999.
 Zhao Y, Sun S, Han Z.; The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations, Commun Nonlinear Sci Numer Simulat, 2011, 16:2086-2097.
 T. Jankowski.; Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions, Nonlinear Anal. 2010, 73: 1289-1299.
 Yuan, CJ.; Two positive solutions for -type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 2012, 17: 930-942.
 Yongping Sun, Yan Sun.; Positive solutions and monotone iterative sequences for a fractional differential equation with integral boundary conditions, Advances in Difference Equations 2014, 2014:29.
 Chengbo zhai, Wenxia Wang, Lingling Zhang.; Generalizations for a class of Concave and Convex Operators, ACTA MATHEMATICA SINICA,Chinese Series,2008,5l(3):529-540.